Home > Journals > Minerva Pediatrica > Past Issues > Minerva Pediatrica 2018 February;70(1) > Minerva Pediatrica 2018 February;70(1):107-9

CURRENT ISSUE
 

ARTICLE TOOLS

Publication history
Reprints
Cite this article as

MINERVA PEDIATRICA

A Journal on Pediatrics, Neonatology, Adolescent Medicine,
Child and Adolescent Psychiatry


Indexed/Abstracted in: CAB, EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 0,764


eTOC

 

LETTERS TO THE EDITOR  


Minerva Pediatrica 2018 February;70(1):107-9

DOI: 10.23736/S0026-4946.16.04778-2

Copyright © 2016 EDIZIONI MINERVA MEDICA

language: English

Teratogenicity of systemic isotretinoin

Helle HOLST 1, 2, Edit MUHARI-STARK 3, Sebastiano A. LAVA 4, 5, 6

1 Department of Clinical Pharmacology, Bispebjerg Hospital, Copenhagen, Denmark; 2 Department of Clinical Medicine, University of Copenhagen, Copenhagen, Denmark; 3 Medicines for Children Research Network (MCRN) Hungary, Budapest, Hungary; 4 University Children’s Hospital, Inselspital Bern, University of Bern, Bern, Switzerland; 5 Pediatric Pharmacology and Pharmacogenetics, Hôpital Robert Debré, Paris, France; 6 Division of Clinical Pharmacology and Toxicology, Institute of Pharmacological Sciences of Southern Switzerland, Ente Ospedaliero Cantonale, Lugano, Switzerland


PDF  


top of page

Publication History

Issue published online: January 12, 2018
Manuscript accepted: October 3, 2016
Manuscript received: September 3, 2016

Cite this article as

Holst H, Muhari-Stark E, Lava SA. Teratogenicity of systemic isotretinoin. Minerva Pediatr 2018;70:107-9.DOI: 10.23736/S0026-4946.16.04778-2

Corresponding author e-mail

sebastiano.lava@bluewin.ch